# SDR YENA2022021000053

- Difficulty date: February 8, 2022
- Submitted: February 10, 2022
- Operation: Air carrier
- Aircraft: N3008J
- Make and model: Airbus A300*
- Aircraft serial: 55099
- Aircraft time: 2,065 hours, 763 cycles
- System (JASC): 3600 · Pneumatic System
- Part: None
- Condition: None
- Stage of operation: DE
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT # 70, FLL-BOS (DIVERTED TO RDU). DURING DESCENT, L BLEED FAIL EICAS MSG. RAN ECL. BLEED PRESSURE ZERO DURING DESCENT ON LEFT SIDE. (HIGH-PRESSURE SHUTOFF VALVE (HPV) LEFT SIDE ) ; PLACED ON MEL 36-12-05 COND A CAT C MDDR # 463723. MCC DAR NOTIFIED. (SUPPLEMENTAL INFORMATION TO FOLLOW)
